Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 720217, 13 pages
http://dx.doi.org/10.1155/2009/720217
Research Article

On the Norm of Certain Weighted Composition Operators on the Hardy Space

Department of Mathematics, College of Sciences, Shiraz University, Shiraz 71454, Iran

Received 22 January 2009; Revised 9 March 2009; Accepted 8 May 2009

Academic Editor: Stevo Stevic

Copyright © 2009 M. Haji Shaabani and B. Khani Robati. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. C. Cowen, “Composition operators on H2,” Journal of Operator Theory, vol. 9, no. 1, pp. 77–106, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. A. Nordgren, “Composition operators,” Canadian Journal of Mathematics, vol. 20, pp. 442–449, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. C. Cowen, “Linear fractional composition operators on H2,” Integral Equations and Operator Theory, vol. 11, no. 2, pp. 151–160, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. C. Cowen and T. L. Kriete III, “Subnormality and composition operators on H2,” Journal of Functional Analysis, vol. 81, no. 2, pp. 298–319, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Hammond, “On the norm of a composition operator with linear fractional symbol,” Acta Universitatis Szegediensis, vol. 69, no. 3-4, pp. 813–829, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. S. Bourdon, E. E. Fry, C. Hammond, and C. H. Spofford, “Norms of linear-fractional composition operators,” Transactions of the American Mathematical Society, vol. 356, no. 6, pp. 2459–2480, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. E. L. Basor and D. Q. Retsek, “Extremal non-compactness of composition operators with linear fractional symbol,” Journal of Mathematical Analysis and Applications, vol. 322, no. 2, pp. 749–763, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. Hammond, “Zeros of hypergeometric functions and the norm of a composition operator,” Computational Methods and Function Theory, vol. 6, no. 1, pp. 37–50, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Effinger-Dean, A. Johnson, J. Reed, and J. Shapiro, “Norms of composition operators with rational symbol,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 1062–1072, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Stević, “Norm of weighted composition operators from Bloch space to Hμ on the unit ball,” Ars Combinatoria, vol. 88, pp. 125–127, 2008. View at Google Scholar · View at MathSciNet
  11. S. Stević, “Norms of some operators from Bergman spaces to weighted and Bloch-type spaces,” Utilitas Mathematica, vol. 76, pp. 59–64, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Stević, “Weighted composition operators from weighted Bergman spaces to weighted-type spaces on the unit ball,” Applied Mathematics and Computation, vol. 212, no. 2, pp. 499–504, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Stević, “Norm and essential norm of composition followed by differentiation from α-Bloch spaces to Hμ,” Applied Mathematics and Computation, vol. 207, no. 1, pp. 225–229, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. E. Wolf, “Weighted composition operators between weighted Bergman spaces and weighted Banach spaces of holomorphic functions,” Revista Matemática Complutense, vol. 21, no. 2, pp. 475–480, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. F. Forelli, “The isometries of Hp,” Canadian Journal of Mathematics, vol. 16, pp. 721–728, 1964. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. H. Clifford and M. G. Dabkowski, “Singular values and Schmidt pairs of composition operators on the Hardy space,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 183–196, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Z.-S. Fang and Z.-H. Zhou, “Differences of composition operators on the space of bounded analytic functions in the polydisc,” Abstract and Applied Analysis, vol. 2008, Article ID 983132, 10 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. X. Fu and X. Zhu, “Weighted composition operators on some weighted spaces in the unit ball,” Abstract and Applied Analysis, vol. 2008, Article ID 605807, 8 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Li and S. Stević, “Weighted composition operators from H to the Bloch space on the polydisc,” Abstract and Applied Analysis, vol. 2007, Article ID 48478, 13 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Li and S. Stević, “Weighted composition operators from Zygmund spaces into Bloch spaces,” Applied Mathematics and Computation, vol. 206, no. 2, pp. 825–831, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. L. Luo and S. Ueki, “Weighted composition operators between weighted Bergman spaces and Hardy spaces on the unit ball of Cn,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 88–100, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. B. D. MacCluer and R. Zhao, “Essential norms of weighted composition operators between Bloch-type spaces,” The Rocky Mountain Journal of Mathematics, vol. 33, no. 4, pp. 1437–1458, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. H. Shapiro and W. Smith, “Hardy spaces that support no compact composition operators,” Journal of Functional Analysis, vol. 205, no. 1, pp. 62–89, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. S. Stević, “Weighted composition operators between mixed norm spaces and Hα spaces in the unit ball,” Journal of Inequalities and Applications, vol. 2007, Article ID 28629, 9 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. Stević, “Essential norms of weighted composition operators from the α-Bloch space to a weighted-type space on the unit ball,” Abstract and Applied Analysis, vol. 2008, Article ID 279691, 11 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  26. S.-I. Ueki and L. Luo, “Compact weighted composition operators and multiplication operators between Hardy spaces,” Abstract and Applied Analysis, vol. 2008, Article ID 196498, 12 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. X. Zhu, “Weighted composition operators from F(p,q,s)spaces to Hμ spaces,” Abstract and Applied Analysis, vol. 2009, Article ID 290978, 14 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  28. C. C. Cowen and B. D. MacCluer, Composition Operators on Spaces of Analytic Functions, Studies in Advanced Mathematics, CRC Press, Boca Raton, Fla, USA, 1995. View at MathSciNet
  29. G. Gunatillake, Weighted composition operators, Ph.D. thesis, Purdue University, West Lafayette, Ind, USA, 2005.
  30. C. Hammond, “The norm of a composition operator with linear symbol acting on the Dirichlet space,” Journal of Mathematical Analysis and Applications, vol. 303, no. 2, pp. 499–508, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. P. S. Bourdon, D. Levi, S. K. Narayan, and J. H. Shapiro, “Which linear-fractional composition operators are essentially normal?” Journal of Mathematical Analysis and Applications, vol. 280, no. 1, pp. 30–53, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet